# SDR GTIA9900054

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY EXIT LIGHT INOPERATIVE.  MAIN ENTRY DOOR WAY.  REMOVED AND REPLACED LIGHT ASSEMBLY.  FUNCTIONAL CHECK GOOD DC-9 MM CHAP 33-50-0.  (M)
